Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Polynomial approximation--a new computational technique in dynamic programming: Allocation processes


Authors: Richard Bellman, Robert Kalaba and Bella Kotkin
Journal: Math. Comp. 17 (1963), 155-161
MSC: Primary 65.20
MathSciNet review: 0160313
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0160313-3
Article copyright: © Copyright 1963 American Mathematical Society